# SDR ASAA2013090495922

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 21,021 hours, 6,475 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL TEMP IN FWD CABIN WITH FWD CABIN TEMP CONTROL IN AUTO. AT 12 O`CLOCK POSITION SUPPLY DUCT IS BETWEEN 0 DEGREES AND 2 DEGREES C AT 2 O`CLOCK POSITION SUPPLY DUCT IS BETWEEN 60-70 DEGREES C. IN OFF TEMP IS STEADY AT 20 DEGREES C.  ACFT GROUNDED. CABIN ZONE TEMP SENSOR FILTERS VERY DIRTY. CLEANED BOTH FWD AND AFT CABIN FILTERS IAW MM 21-61-06.  NO FAULTS EITHER ZONE TEMP CONTROLLER IAW FIM 21-61, TASK 801.
